An optimization model for antibiotic use

Massad, E; Burattini, MN; Coutinho, FAB; (2008) An optimization model for antibiotic use. Applied mathematics and computation, 201 (1-2). pp. 161-167. ISSN 0096-3003 DOI: https://doi.org/10.1016/j.amc.2007.12.007

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.amc.2007.12.007

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar